MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281412
Medical Device Problem Codes Leak/Splash (1354); Patient-Device Incompatibility (2682); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 09/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: the date the endoleak occurred remains unknown.Therefore the reintervention date was used as a best estimate.D10 concomitant medical products: gore® excluder® iliac branch endoprosthesis (iliac branch component ceb231410), gore® excluder® aaa endoprosthesis (internal iliac component hgb161307), gore® excluder® aaa endoprosthesis (contralateral leg endoprosthesis plc271000).H3: code "other" was selected as the medical device remains implanted.Return not possible.Code b14: the manufacturing records are being reviewed.Code b13: a request was sent to the physician to further clarify the event.The answer is captured in the event description.Code b20: the device remains implanted.Therefore a product evaluation could not be performed.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore, that the patient presented with an abdominal aortic aneurysm has been treated initially on (b)(6) 2022 with a gore® excluder® aaa endoprosthesis (trunk - ipsilateral leg endoprosthesis rlt281412), a gore® excluder® iliac branch endoprosthesis iliac branch component (ceb231410), one gore® excluder® aaa endoprosthesis (internal iliac component hgb161307) and two gore® excluder® aaa endoprosthesis (contralateral leg endoprosthesis plc271000).Reportedly, on an unknown date an endoleak (not further specified) was identified.On (b)(6) 2022, reintervention was performed to treat the endoleak with three non-gore devices (ivascular gmbh and plus medica gmbh & co.Kg).According to the information received from patient, it stated that the chosen non-gore devices were too small, meaning, there is no longer any overlap between the devices now and both were offset in position to one another.Small (not further specified) aneurysm growth was reported with an actual aneurysm size of 6cm.
 
Event or Problem Description
It was reported to gore, that the patient presented with an abdominal aortic aneurysm has been treated initially on (b)(6) 2022, with a gore® excluder® aaa endoprosthesis (trunk - ipsilateral leg endoprosthesis rlt281412), a gore® excluder® iliac branch endoprosthesis iliac branch component (ceb231410), one gore® excluder® aaa endoprosthesis (internal iliac component hgb161407) and two gore® excluder® aaa endoprosthesis (contralateral leg endoprosthesis plc271000).Reportedly a type ii endoleak has been identified after the surgical procedure on (b)(6) 2022.On (b)(6) 2022, a type ib endoleak at the aneurysm of the left common and internal iliac aneurysm was diagnosed.Reportedly a reintervention has been performed on (b)(6) 2022, to treat the endoleak with three devices from ivascular gmbh and plusmedica.According to the patient it was stated that the non-gore devices were chosen too small, so that there is now no longer any overlap between the devices and both were offset in position to one another.Small (not further specified) aneurysm growth is reported with an actual aneurysm size of 6 cm.The surgeon confirmed that no device migration of the gore stent graft system implanted on (b)(6) 2022 has been reported.The stent grafts (non-gore) implanted on (b)(6) 2022 migrated during the intervention (distance unknown).
 
Additional Manufacturer Narrative
H6: final coding.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Corrected event date.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
katharina herkt
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17497512
Report Number3007284313-2023-02697
Device Sequence Number6392149
Product Code MIH
UDI-Device Identifier00733132622528
UDI-Public00733132622528
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2024
Device Catalogue NumberRLT281412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer07/26/2023
02/15/2024
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date01/04/2024
02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEB231410, HGB161307, PLC271000
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale